# SDR REXA2014071000712

- Difficulty date: July 10, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG AFT CORE COWL SHOWS WEAR DAMAGE AT PYLON INTERFACE AREA.  REPAIRED NR ENG AFT CORE COWL IAW THE FOLLOWING SRM'S 54-13-00-201-006-A01, 51-20-006-250-A01, 51-40-91-001-001-A01, 51-24-26-001-001-A01 & 51-42-13-001-A01.
